Home*SHOP BY BRANDMaxigesicMaxigesic PE Cold, Flu & Sinus Relief Tablets 30 - Quantity Restriction (2) Applies - Expiry 02/23

Maxigesic PE Cold, Flu & Sinus Relief Tablets 30 - Quantity Restriction (2) Applies - Expiry 02/23

Maxigesic PE Cold, Flu & Sinus Relief Tablets 30 - Quantity Restriction (2) Applies  - Expiry 02/23

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Maxigesic PE Cold, Flu & Sinus Relief Tablets 30 - Quantity Restriction (2) Applies - Expiry 02/23


PM - Pharmacy Medicine
Price 
NZ$ 12.50

Quantity
Add to cart

Maxigesic PE Cold, Flu & Sinus Relief Tablets 30 - Quantity Restriction (2) Applies - Expiry 02/23
Maxigesic PE Cold, Flu & Sinus Relief Tablets 
 
Maxigesic PE is a world-first specific combination for Cold, Flu & Sinus Relief developed for Kiwis right here in New Zealand.
 
Maxigesic PE targets:
  • Body aches and pains
  • Headache & sore throat
  • Fever & inflammation
  • Blocked or runny nose.
 
It’s triple action for Cold, Flu & Sinus Relief.
 
 

 

 

 

 
Active Ingredients:
Each tablet contains:
Paracetamol 500mg
Ibuprofen 200mg
Phenylephrine Hydrochloride 2.5mg
 

Warnings:
Do not take Maxigesic PE:
  • If you have a stomach ulcer or other stomach disorders
  • If you are allergic to ibuprofen, paracetamol, asprin, or other anti inflammatory medicines
  • If you are pregnant or breastfeeding
  • If you have impaired kidney function, impaired liver function, or heart problems
  • If you are a heavy drinker
  • If you have high blood pressure
  • If you are taking anti-depressant medication

 

Caution: Unless a doctor has told you to, do not take Maxigesic PE:
  • With other medicines you are taking regulary
  • With other medicines containing ibuprofen, paracetamol, aspirin, or other anti-inflammatory medicines
  • With other medicines intended to treat the symptoms of the common cold
  • If you have asthma
  • If you are aged 65 or over
  • If you have bleeding or vision problems

 


  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition